PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

On the application of Dijkstra\'s algorithms in solving the GSM Network problem

A W Gbolagade, R K Odunaike, Z O Ogunwobi

Abstract




Journal of the Nigerian Association of Mathematical Physics Vol. 8 2004: pp. 319-322



http://dx.doi.org/10.4314/jonamp.v8i1.40021
AJOL African Journals Online